Jump to content

PubMed RSS Feed - -EGFRI-induced papulopustular rosacea-like rash successfully treated with topical ivermectin.


rss

Recommended Posts

Related Articles

EGFRI-induced papulopustular rosacea-like rash successfully treated with topical ivermectin.

J Eur Acad Dermatol Venereol. 2016 Dec 18;:

Authors: Käser S, Ruini C, Ezmerli M, Braunmühl TV, Hartmann D, Ruzicka T, Reinholz M

Abstract
A 63-year-old Caucasian man presented with a three weeks history of multiple erythematous, rosacea-like, facial and thoracic papules and pustules. No mucosal lesions were present. The patient received a combined therapy for metastatic colon carcinoma with cetuximab 500 mg/m²/week plus capecitabine 500 mg/week; just after the onset he developed the papulopustular rash first on his face with subsequent expansion to the thorax (figure 1, A, B). This article is protected by copyright. All rights reserved.

PMID: 27988991 [PubMed - as supplied by publisher]

{url} = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...